# SDR YV3R2020120200397

- Difficulty date: November 12, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: HA-FT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11742
- Aircraft time: 2,303 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: C0211
- Part serial: 9182
- Condition: Defective
- Location: Tail Rotor
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX P/N: C021-1 CHIP LIGHT ILLUMINATED, AND UPON INSPECTION AN OVERSIZED CHIP WAS FOUND.
